# SDR SWAA2022103166430

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 60,453 hours, 35,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R OVERWING EXIT EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED POWER SUPPLY FUSES; BATTERY PACK AND BATTERY CHARGER ASSY PER AMM 33-51-06 NO HELP.;[02] DISCONNECTED R OVER WING EMERGENCY EXIT SIGN; CLEANED CORROSION ; RECONNECTED SIGN. OPS CHECK GOOD REF MM 33-51-01.
